RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Изв. РАН. Сер. матем.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Изв. РАН. Сер. матем., 2019, том 83, выпуск 3, страницы 133–157 (Mi izv8739)  

Asymptotic bounds for spherical codes

Yu. I. Manina, M. Marcollib

a Max–Planck–Institute für Mathematik, Bonn, Germany
b California Institute of Technology, Pasadena, USA

Аннотация: The set of all error-correcting codes $C$ over a fixed finite alphabet $\mathbf{F}$ of cardinality $q$ determines the set of code points in the unit square $[0,1]^2$ with coordinates $(R(C), \delta (C))$:= (relative transmission rate, relative minimal distance). The central problem of the theory of such codes consists in maximising simultaneously the transmission rate of the code and the relative minimum Hamming distance between two different code words. The classical approach to this problem explored in vast literature consists in inventing explicit constructions of “good codes” and comparing new classes of codes with earlier ones.
Less classical approach studies the geometry of the whole set of code points $(R,\delta)$ (with $q$ fixed), at first independently of its computability properties, and only afterwards turning to the problems of computability, analogies with statistical physics etc.
The main purpose of this article consists in extending this latter strategy to the domain of spherical codes.
Bibliography: 14 titles.

Ключевые слова: error-correcting codes, asymptotic bounds, spherical codes, sphere packings.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1707882
Natural Sciences and Engineering Research Council of Canada (NSERC) RGPIN-2018-04937
The second author is supported by NSF grant DMS-1707882 and NSERC grant RGPIN-2018-04937.


DOI: https://doi.org/10.4213/im8739

Полный текст: PDF файл (739 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Izvestiya: Mathematics, 2019, 83:3, 540–564

Тип публикации: Статья
УДК: 519.725+514.174.2
MSC: 94B60, 94B65
Поступило в редакцию: 27.11.2017

Образец цитирования: Yu. I. Manin, M. Marcolli, “Asymptotic bounds for spherical codes”, Изв. РАН. Сер. матем., 83:3 (2019), 133–157; Izv. Math., 83:3 (2019), 540–564

Цитирование в формате AMSBIB
\RBibitem{ManMar19}
\by Yu.~I.~Manin, M.~Marcolli
\paper Asymptotic bounds for spherical codes
\jour Изв. РАН. Сер. матем.
\yr 2019
\vol 83
\issue 3
\pages 133--157
\mathnet{http://mi.mathnet.ru/izv8739}
\crossref{https://doi.org/10.4213/im8739}
\transl
\jour Izv. Math.
\yr 2019
\vol 83
\issue 3
\pages 540--564
\crossref{https://doi.org/10.1070/IM8739}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/izv8739
  • https://doi.org/10.4213/im8739
  • http://mi.mathnet.ru/rus/izv/v83/i3/p133

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Просмотров:
    Эта страница:64
    Литература:11
    Первая стр.:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019